# SDR GTIA2019081234545

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 44,455 hours, 20,519 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON SHORT FINAL,  TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A,  UNABLE TO DUPLICATE ODOR.  ACFT OK TO CONTINUE SERVICE. NO FAULT FOUND
